# SDR SWAA2023111620965

- Difficulty date: November 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 32,098 hours, 15,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE IS COMING OUT BELOW COVER<[01] INSPECTED FWD ENTRY SLIDE NO DEFECTS NOTED SLIDE PACK SECURE
